MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION MAVERICK; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION MAVERICK; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number 7580
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/23/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Age at time of event: 18 years or older.
 
Event or Problem Description
It was reported that shaft break occurred.The de novo target lesion was located in a coronary artery.A 2.50mm x 12mm maverick balloon catheter was advanced; however, it was noted that the shaft broke.The device was simply removed as a whole and the procedure was completed with a different device.No patient complications were reported and patient's status was stable.
 
Additional Manufacturer Narrative
A2: age at time of event: 18 years or older.Device evaluated by mfr.: returned product consisted of a maverick 2 balloon catheter.The shaft, hypotube, tip and balloon were microscopically and visually examined.There was a complete separation at 22.7cm distal of the strain relief.The balloon was tightly folded.Microscopic inspection revealed tip damage.Inspection of the remainder of the device presented no other damage or irregularities.
 
Event or Problem Description

Brand Name
MAVERICK
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key10184613
Report Number2134265-2020-07431
Device Sequence Number19509734
Product Code LOX
UDI-Device Identifier08714729369981
UDI-Public08714729369981
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
P860019
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/03/2022
Device Model Number7580
Device Catalogue Number7580
Device Lot Number0023287623
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/22/2020
Initial Date Received by Manufacturer 05/27/2020
Supplement Date Received by Manufacturer10/22/2020
Initial Report FDA Received Date06/23/2020
Supplement Report FDA Received Date11/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1